Alert archive / Georgia / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 287, NWS Atlanta, GA

July 11, 2017Harris County, Muscogee County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jul 11, 2017, 7:36 PM EDT for Harris County, Muscogee County, Georgia. It was in force for 13 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 11, 2017, 7:36 PM EDT (23:36 UTC)
Expired
Jul 11, 2017, 7:49 PM EDT
In force
13 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Harris County, GA, Muscogee County, GA

The radar

The Maxwell AFB radar (KMXX), 80 km from the middle of the area, began a volume at 23:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 11, 7:42 PM EDTTSTM WND DMGRehobeth, GAA TREE AND POWER LINES WERE REPORTED DOWN ON GATLIN LANE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.6 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2017-07-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 988 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2017-07-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -3 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
988 J/kg
Mixed-layer CIN
-36 J/kg
Mixed-layer LCL
710 m above ground
0-6 km bulk shear
5 kt
0-1 km storm-relative helicity
-3 m²/s²
0-3 km storm-relative helicity
-20 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

888 
WUUS52 KFFC 112336
SVRFFC
GAC145-215-120000-
/O.NEW.KFFC.SV.W.0287.170711T2336Z-170712T0000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
736 PM EDT TUE JUL 11 2017

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Northwestern Muscogee County in west central Georgia...
  Central Harris County in west central Georgia...

* Until 800 PM EDT

* At 736 PM EDT, a severe thunderstorm was located over Fortson, or
  10 miles south of Hamilton, moving north at 15 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Hamilton, Ellerslie, Flat Rock, Green Island Hills, Midland,
  Mountain Hill, Cataula, Fortson, Mulberry Grove and
  Whitesville-Pine Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3283 8506 3282 8474 3253 8481 3253 8502
      3254 8502
TIME...MOT...LOC 2336Z 182DEG 14KT 3261 8492 

HAIL...1.00IN
WIND...60MPH
 
$$
1 follow-up statement
061 
WWUS52 KFFC 112349
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
749 PM EDT TUE JUL 11 2017

GAC145-215-112359-
/O.CAN.KFFC.SV.W.0287.000000T0000Z-170712T0000Z/
Muscogee GA-Harris GA-
749 PM EDT TUE JUL 11 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN MUSCOGEE AND
CENTRAL HARRIS COUNTIES IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning has been cancelled.

LAT...LON 3283 8506 3282 8474 3253 8481 3253 8502
      3254 8502
TIME...MOT...LOC 2345Z 182DEG 14KT 3266 8492 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 11, 7:32 PM EDT, 4 minutes earlier.

Area forecast discussion, Jul 11, 7:32 PM EDT, 4 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
732 PM EDT Tue Jul 11 2017

.UPDATE...
Updated for the 00Z Aviation Discussion.

&&

.PREV DISCUSSION... /Issued 326 PM EDT Tue Jul 11 2017/

SHORT TERM /Tonight through Wednesday Night/...

Convergence zone is well noted in the visible imagery and on the
regional radar loop. Scattered to numerous shra/tsra have developed
along this convergence line during the heat of the day. Storms are
very slow  movers and have been heavy rain producers. Additional
storms are moving north across far SE AL and the far south GA. Many
of the storms down south look to have developed along a differential
heating boundary from early morning clouds. Plenty of abundant
moisture and surface instability for storms to work with. PWATS have
increased to just under 2 inches. With the BL winds blo 20kt, storms
will be slow moving heavy rainfall producers. Widespread severe
weather is not anticipated, but strong thunderstorms are possible.
An isolated severe thunderstorm is not out of the question.

For tomorrow, there is relatively no change in airmass. The models
are still hinting at a convergence zone setting up across portions
of the CWFA. Do expect storms to fire along this boundary during max
heating. Again, widespread severe weather is not anticipated, but
strong to isolated severe thunderstorms are possible. Storms will
once again be capable of producing very heavy rainfall.

NListemaa

LONG TERM /Thursday through Tuesday/...

Very little adjustment made to forecast per consistent model
solutions in main regime and weekend frontal evolution (still
looking to be sagging into area late Saturday into Sunday). Made
some cosmetic changes to a few pop periods, otherwise refreshed
other elements with latest blend. Will still need to watch heat
indices through late week (mainly Fri/Sat) in parts of central
Georgia. Previous discussion follows...

Baker

PREV DISCUSSION... /issued 408 AM EDT Tue Jul 11 2017/

LONG TERM /Wednesday Night through Monday/...
Long term period continues to look like typical Georgia summertime
weather as the state is dominated by a dirty high pressure ridge.
An enhanced area of moisture remains over the state through
Friday, triggering convective development with diurnal heating.
Model solutions continue to show this ridge will weaken into the
weekend as a cold front approaches the area Saturday. Run-to-run
solution consistency is decent, suggesting the front will move
into the state during the morning or early afternoon Saturday. The
increased moisture associated with the front will remain over the
state into early next week, resulting in higher precipitation
chances - generally in the good chance to likely category, even
into the overnight periods. Solutions diverge at the tail end of
the period, with the GFS developing a large upper high pressure
system over the plains and building it into the southeast into mid
week. The ECMWF doesn't build the high pressure ridge into the
state, but instead promotes the development of localized low
pressure systems over the Carolinas. For now, that's beyond the
extended period, and there's plenty of time to sort it out.

Temperatures remain a few degrees above normal through Friday with
highs generally in the 90s across the state. More seasonal
temperatures are expected through the weekend due to the influence
of the precipitation and the frontal boundary. Apparent
temperature continues to be of a concern through the extended
period, with heat index values over 100 degrees at least through
the end of the week. At this time, Heat Advisory criteria is not
met in the grids, but a few locations in east central Georgia / SE
CWA reach values of 103-104 on Friday and Saturday. Will continue
to monitor forecast values into the latter half of the week to see
if a Heat Advisory is necessary.

31

&&

.AVIATION...
00Z Update...
Convection will slowly dissipate this evening and by 06Z most
areas should be rain free. Patchy fog will develop late tonight,
mainly in areas that had rain this evening. Much of the same
tomorrow with a cu field developing along with scattered tsra in
the afternoon. Winds will be variable or calm tonight...then light
west to southwest Wednesday.

//ATL Confidence...00Z Update...
Medium on winds this evening.
High on remaining elements.

17

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          71  90  72  91 /  20  30  20  30
Atlanta         73  89  73  90 /  30  30  20  30
Blairsville     65  84  67  84 /  10  30  20  40
Cartersville    71  89  72  90 /  20  30  20  40
Columbus        74  92  75  94 /  50  40  20  30
Gainesville     72  88  72  89 /  20  30  20  40
Macon           73  91  73  93 /  50  30  20  30
Rome            71  90  72  90 /  10  30  20  40
Peachtree City  71  90  72  91 /  40  30  20  30
Vidalia         74  92  73  93 /  50  20  20  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...17
LONG TERM....20
AVIATION...17
Hazardous weather outlook, Jul 11, 3:20 PM EDT, 4 hours 16 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
320 PM EDT Tue Jul 11 2017

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-121930-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
320 PM EDT Tue Jul 11 2017

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

Scattered to numerous thunderstorms are expected across central
Georgia this afternoon and evening, generally along and south of
the I-20 corridor. A few strong storms are possible, with the main
hazards being damaging winds to 50 MPH, locally heavy rainfall, and
frequent lightning. Small hail will also be possible.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday...

Scattered to numerous thunderstorms are possible each afternoon
and evening through the week and into early next week. Some more
widespread development could occur over the weekend with an
approaching front. Heat Index values will approach 105 degrees
over portions of central Georgia Wednesday through Sunday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta.

In the hours before

Special weather statement, Jul 11, 7:08 PM EDT, 28 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
708 PM EDT TUE JUL 11 2017

GAZ066-067-112345-
Troup GA-Meriwether GA-
708 PM EDT TUE JUL 11 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN TROUP AND
NORTHWESTERN MERIWETHER COUNTIES UNTIL 745 PM EDT...

At 708 PM EDT...a strong thunderstorm was near Hogansville, or 8
miles northeast of Lagrange...moving northeast at 5 mph.

  HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Lagrange, Hogansville, Lone Oak, Saint Marks, Mountville,
Harrisonville and Louise.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3317 8504 3322 8497 3322 8486 3320 8487
      3320 8486 3319 8486 3319 8485 3322 8485
      3322 8477 3306 8469 3301 8495
TIME...MOT...LOC 2308Z 245DEG 6KT 3313 8492

HAIL...0.25IN
WIND...50MPH
Local storm report, Jul 11, 7:09 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
709 PM EDT TUE JUL 11 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0518 PM     TSTM WND DMG     1 ESE WHITE OAK         33.40N  84.74W
07/11/2017                   COWETA             GA   EMERGENCY MNGR

            POWER LINES WERE REPORTED DOWN ON LAKESIDE WAY NEAR
            HIGHWAY 34 EAST.

&&

EVENT NUMBER FFC1701087

LMERRITT
Special weather statement, Jul 11, 7:09 PM EDT, 27 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
709 PM EDT TUE JUL 11 2017

GAZ105-112345-
Dooly GA-
709 PM EDT TUE JUL 11 2017

...SIGNIFICANT WEATHER ADVISORY FOR DOOLY COUNTY UNTIL 745 PM EDT...

At 708 PM EDT...a strong thunderstorm was over Vienna...moving
northeast at 15 mph.

  HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Vienna, Unadilla, Pinehurst, Lilly, Richwood and Tippettville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3203 8390 3210 8397 3229 8380 3229 8376
      3216 8361 3209 8361 3203 8372
TIME...MOT...LOC 2308Z 226DEG 12KT 3208 8384

HAIL...0.25IN
WIND...50MPH
Local storm report, Jul 11, 7:12 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
712 PM EDT TUE JUL 11 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0518 PM     TSTM WND DMG     EASTWOOD ESTATES        33.40N  84.71W
07/11/2017                   COWETA             GA   EMERGENCY MNGR

            POWER LINES WERE REPORTED DOWN ON BAKER ROAD NEAR
            HIGHWAY 24 EAST.

&&

EVENT NUMBER FFC1701088

LMERRITT
Special weather statement, Jul 11, 7:12 PM EDT, 24 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
712 PM EDT TUE JUL 11 2017

GAZ048-056-058-059-068-070-071-112345-
Butts GA-Lamar GA-Monroe GA-Jasper GA-Spalding GA-Newton GA-Pike GA-
712 PM EDT TUE JUL 11 2017

...SIGNIFICANT WEATHER ADVISORY FOR BUTTS...NORTHERN LAMAR...NORTHERN
MONROE...JASPER...SPALDING...SOUTHEASTERN NEWTON AND NORTHERN PIKE
COUNTIES UNTIL 745 PM EDT...

At 712 PM EDT...a line of strong thunderstorms was along a line
extending from Stewart to near Walker Mill to near Digbey...and
moving east at 15 mph.

  HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of these storms include
Griffin, Jackson, Monticello, Zebulon, Flovilla, Milner, Jenkinsburg,
Williamson, Shady Dale, Orchard Hill, East Griffin, Stewart, Turtle
Cove, Worthville, Hilltop, Walker Mill, Hollonville, Rover, Blount
and Eudora.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3320 8449 3325 8451 3329 8418 3331 8414
      3330 8413 3330 8407 3332 8407 3331 8406
      3334 8403 3336 8403 3336 8401 3339 8397
      3340 8398 3348 8384 3342 8354 3334 8354
      3317 8384 3305 8449 3310 8453
TIME...MOT...LOC 2312Z 291DEG 13KT 3342 8385 3327 8412 3322 8449

HAIL...0.25IN
WIND...50MPH
Special weather statement, Jul 11, 7:24 PM EDT, 12 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
724 PM EDT TUE JUL 11 2017

GAZ089-120000-
Muscogee GA-
724 PM EDT TUE JUL 11 2017

...SIGNIFICANT WEATHER ADVISORY FOR MUSCOGEE COUNTY UNTIL 800 PM
EDT...

At 724 PM EDT...a strong thunderstorm was over Columbus Metropolitan
Airport, or near Columbus...moving east at 10 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Columbus, North Fort Benning, Bibb City, Saint Marys Hills, Edgewood,
Flat Rock, Highland Park, Laurel Hills, Green Island Hills, Sand
Hill, Vista Terrace, Columbus Metropolitan Airport, Rose Hill,
Kenwood, Midland, Benning Hills, Avondale, Benning Park and Fortson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3261 8501 3261 8491 3258 8491 3258 8474
      3246 8475 3242 8477 3241 8479 3242 8481
      3241 8488 3240 8489 3242 8497 3244 8497
      3245 8500 3250 8500 3253 8501
TIME...MOT...LOC 2324Z 272DEG 7KT 3252 8493

WIND...40MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 10, 9:02 PM EDTSpecial Weather StatementFFCBarrow28 min
Jul 11, 9:04 AM EDTSpecial Weather StatementFFCSchley41 min
Jul 11, 2:03 PM EDTSpecial Weather StatementFFCWheeler27 min
Jul 11, 2:25 PM EDTSpecial Weather StatementFFCTelfair50 min
Jul 11, 2:27 PM EDTSpecial Weather StatementFFCHall48 min
Jul 11, 2:36 PM EDTSpecial Weather StatementFFCCobb39 min
Jul 11, 2:47 PM EDTSpecial Weather StatementFFCDeKalb28 min
Jul 11, 2:50 PM EDTSpecial Weather StatementFFCTaylor40 min
Jul 11, 3:03 PM EDTSpecial Weather StatementFFCCarroll42 min
Jul 11, 3:11 PM EDTSpecial Weather StatementFFCCherokee49 min
Jul 11, 3:14 PM EDTSpecial Weather StatementFFCMontgomery46 min
Jul 11, 3:19 PM EDTSpecial Weather StatementFFCWilkinson26 min
Jul 11, 3:28 PM EDTSpecial Weather StatementFFCTaylor47 min
Jul 11, 3:46 PM EDTSpecial Weather StatementFFCJefferson29 min
Jul 11, 3:51 PM EDTSpecial Weather StatementFFCForsyth24 min
Jul 11, 4:12 PM EDTSevere Thunderstorm WarningFFCForsyth, Gwinnett33 min
Jul 11, 4:19 PM EDTSpecial Weather StatementFFCWebster26 min
Jul 11, 4:31 PM EDTSpecial Weather StatementFFCClayton44 min
Jul 11, 4:46 PM EDTSpecial Weather StatementFFCGwinnett29 min
Jul 11, 4:50 PM EDTSpecial Weather StatementFFCMarion40 min
Jul 11, 4:58 PM EDTSpecial Weather StatementFFCClayton, Fayette, Rockdale47 min
Jul 11, 5:02 PM EDTSevere Thunderstorm WarningFFCCoweta, Fulton28 min
Jul 11, 5:16 PM EDTSevere Thunderstorm WarningFFCGwinnett, Rockdale, Walton17 min
Jul 11, 5:34 PM EDTSevere Thunderstorm WarningFFCDouglas15 min
Jul 11, 5:43 PM EDTSevere Thunderstorm WarningFFCRockdale11 min
Jul 11, 5:56 PM EDTSpecial Weather StatementFFCJohnson34 min
Jul 11, 6:12 PM EDTSpecial Weather StatementFFCTelfair48 min
Jul 11, 6:14 PM EDTSpecial Weather StatementFFCJohnson31 min
Jul 11, 6:20 PM EDTSpecial Weather StatementFFCTroup40 min
Jul 11, 6:23 PM EDTSpecial Weather StatementFFCButts, Henry, Meriwether, Newton, Pike, Spalding52 min
Jul 11, 6:30 PM EDTSpecial Weather StatementFFCJohnson45 min
Jul 11, 6:39 PM EDTSevere Thunderstorm WarningFFCTroup25 min
Jul 11, 6:52 PM EDTSpecial Weather StatementFFCJefferson38 min
Jul 11, 7:08 PM EDTSpecial Weather StatementFFCTroup37 min
Jul 11, 7:09 PM EDTSpecial Weather StatementFFCDooly36 min
Jul 11, 7:12 PM EDTSpecial Weather StatementFFCButts, Jasper, Pike, Spalding33 min
Jul 11, 7:24 PM EDTSpecial Weather StatementFFCMuscogee36 min
Jul 11, 7:44 PM EDTSpecial Weather StatementFFCButts, Lamar, Pike46 min
Jul 11, 7:48 PM EDTSpecial Weather StatementFFCTroup87 min
Jul 11, 7:52 PM EDTSpecial Weather StatementFFCMeriwether23 min
Jul 11, 7:54 PM EDTSpecial Weather StatementFFCHarris36 min
Jul 11, 7:58 PM EDTSevere Thunderstorm WarningFFCHarris, Talbot28 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.